# SDR UPS00833164

- Difficulty date: June 15, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576958930
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123.  RT WING L/E INTERNAL DOUBLER IS CRACKED AT XFS 304.     REMOVED, FABRICATED, AND REPLACED DOUBLER I.A.W. DWG. 5769859,AND SRM. 51-1-21,51-1-20D
